Change search
ReferencesLink to record
Permanent link

Direct link
A tree of linearisable second-order evolution equations by generalised hodograph transformations
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 8, no 3, 342-362 p.Article in journal (Refereed) Published
Abstract [en]

We present a list of (1 + 1)-dimensional second-order evolution equations all connected via a proposed generalised hodograph transformation, resulting in a tree of equations transformable to the linear second-order autonomous evolution equation. The list includes autonomous and nonautonomous equations

Place, publisher, year, edition, pages
2001. Vol. 8, no 3, 342-362 p.
Research subject
URN: urn:nbn:se:ltu:diva-10688DOI: 10.2991/jnmp.2001.8.3.3Local ID: 987066c0-5458-11db-9592-000ea68e967bOAI: diva2:983634
Validerad; 2001; 20061005 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(222 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 222 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, NorbertEuler, Marianna
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link